# SDR SWAA2025092905823

- Difficulty date: August 18, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED SEAL ACCESS PANEL 531AB AND 532RB AT LT WING.  REPLACED SEAL ACCESS PANELS 531AB AND 532RB LT WING I.A.W. B737-800 A.M.M. 28-11-11-900-801. STEP 2.A. THRU 2.I.
